# SDR DHL2003362001

- Difficulty date: January 10, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C200601004
- Part serial: 0310
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

1)  AFTER TAKEOFF BRAKE HOT LIGHT ILLUMINATED, COMPLETED ABNORMAL PROCEDURES. BRAKES HOT LIGHT ILLUMINATED AGAIN.2)  DEFERRED #7 BRAKE IAW MEL 32-42-09 DMI #11551. SPECIAL PROCEDURES COMPLIED WITH.3)  REF. DMI #11551. AFTER TAKEOFF BRAKES HOT LIGHT ILLUMINATED, COMPLETED ABNORMAL PROCEDURES. BRAKES HOT LIGHT ILLUMINATED AGAIN.4)  REMOVED AND REPLACED #7 BRAKE ASSEMBLY WITH SERVICEABLE UNIT IAW M/M 32-42-27. THIS CLEARS DMI #11551.
